# SDR 97ZZZX2976

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GATE WALK-AROUND, FOUND E-PATCH LIGHTING MISSING ONE BULB AND TWO EACH RED LENSES AT OVERWING EXIT LIGHT.  REPLACED BULB AND TWO EACH RED LENSES AT OVERWING EMERGENCY EXIT.  REF.  B737 MM 3351-00 AND BR 2013-7372AQ REV G.  FUNCTIONALLY CHECK NORMAL.  REF:  OPERATOR CONTROL NR ZZDA3310197.
